Energy decay for dirichlet problems in irregular domains with quadratic hamiltonian

Isabeau Birindelli, H. Brezis

Research output: Contribution to journalArticle

Abstract

Let u be a solution of the formal Dirichlet problem { Lu: -∂j(aijiu) = f(x, u, Du) Ω-E u=h in E with h ∈ H1, E a bounded Borel subset of Rn, f a Caratheodory function growing quadratically in the gradient variable and L a uniformly elliptic operator. We estimate the energy decay and give sufficient conditions on h and E to guarantee the continuity of u in E through the investigation of two-obstacle problems. Similar results are also proved for the one-obstacle case.

Original languageEnglish (US)
Pages (from-to)1089-1109
Number of pages21
JournalDifferential and Integral Equations
Volume5
Issue number5
StatePublished - Jan 1 1992

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Cite this